×

zbMATH — the first resource for mathematics

Local large deviations principle for occupation measures of the stochastic damped nonlinear wave equation. (English. French summary) Zbl 06996557
Summary: We consider the damped nonlinear wave (NLW) equation driven by a noise which is white in time and colored in space. Assuming that the noise is non-degenerate in all Fourier modes, we establish a large deviations principle (LDP) for the occupation measures of the trajectories. The lower bound in the LDP is of a local type, which is related to the weakly dissipative nature of the equation and is a novelty in the context of randomly forced PDE’s. The proof is based on an extension of methods developed in (Comm. Pure Appl. Math. 68 (12) (2015) 2108–2143) and (Large deviations and mixing for dissipative PDE’s with unbounded random kicks (2014) Preprint) in the case of kick forced dissipative PDE’s with parabolic regularization property such as, for example, the Navier-Stokes system and the complex Ginzburg-Landau equations. We also show that a high concentration towards the stationary measure is impossible, by proving that the rate function that governs the LDP cannot have the trivial form (i.e., vanish on the stationary measure and be infinite elsewhere).

MSC:
35R60 PDEs with randomness, stochastic partial differential equations
35L70 Second-order nonlinear hyperbolic equations
60B12 Limit theorems for vector-valued random variables (infinite-dimensional case)
60F10 Large deviations
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] T. Bogenschütz and A. Doebler. Large deviations in expanding random dynamical systems. Discrete Contin. Dyn. Syst.5 (4) (1999) 805–812. · Zbl 0959.60021
[2] W. Bryc and A. Dembo. Large deviations and strong mixing. Ann. Inst. Henri Poincaré Probab. Stat.32 (4) (1996) 549–569. · Zbl 0863.60028
[3] G. Da Prato and J. Zabczyk. Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge, 1992. · Zbl 0761.60052
[4] A. de Acosta. Upper bounds for large deviations of dependent random vectors. Z. Wahrsch. Verw. Gebiete69 (4) (1985) 551–565. · Zbl 0547.60033
[5] A. Dembo and O. Zeitouni. Large Deviations Techniques and Applications. Springer-Verlag, Berlin, 2000. · Zbl 0793.60030
[6] M. D. Donsker and S. R. S. Varadhan. Asymptotic evaluation of certain Markov process expectations for large time, I–II. Comm. Pure Appl. Math.28 (1975) 1–47, 279–301. · Zbl 0323.60069
[7] M. Gourcy. A large deviation principle for 2D stochastic Navier–Stokes equation. Stochastic Process. Appl.117 (7) (2007) 904–927. · Zbl 1117.60027
[8] M. Gourcy. Large deviation principle of occupation measure for a stochastic Burgers equation. Ann. Inst. Henri Poincaré Probab. Stat.43 (4) (2007) 441–459. · Zbl 1123.60016
[9] H. Hennion and L. Hervé. Limit Theorems for Markov Chains and Stochastic Properties of Dynamical Systems by Quasi-Compactness. Lecture Notes in Math.1766. Springer-Verlag, Berlin, 2001.
[10] V. Jakšić, V. Nersesyan, C.-A. Pillet and A. Shirikyan. Large deviations and Gallavotti–Cohen principle for dissipative PDEs with rough noise. Comm. Math. Phys.336 (1) (2015) 131–170. · Zbl 1314.60077
[11] V. Jakšić, V. Nersesyan, C.-A. Pillet and A. Shirikyan. Large deviations from a stationary measure for a class of dissipative PDEs with random kicks. Comm. Pure Appl. Math.68 (12) (2015) 2108–2143. · Zbl 1328.60076
[12] V. Jakšić, Y. Ogata, Y. Pautrat and C.-A. Pillet. Entropic fluctuations in quantum statistical mechanics – an introduction. In Quantum Theory from Small to Large Scales, J. Frhlich (Eds). Oxford University Press, Oxford, 2012. · Zbl 1291.82001
[13] Y. Kifer. Large deviations in dynamical systems and stochastic processes. Trans. Amer. Math. Soc.321 (2) (1990) 505–524. · Zbl 0714.60019
[14] I. Kontoyiannis and S. P. Meyn. Spectral theory and limit theorems for geometrically ergodic Markov processes. Ann. Appl. Probab.13 (1) (2003) 304–362. · Zbl 1016.60066
[15] S. Kuksin and V. Nersesyan. Stochastic CGL equations without linear dispersion in any space dimension. Stoch. Partial Differ. Equ., Anal. Computat.1 (3) (2013) 389–423. · Zbl 1287.60093
[16] S. Kuksin and A. Shirikyan. Ergodicity for the randomly forced 2D Navier–Stokes equations. Math. Phys. Anal. Geom.4 (2) (2001) 147–195. · Zbl 1013.37046
[17] S. Kuksin and A. Shirikyan. Coupling approach to white-forced nonlinear PDEs. J. Math. Pures Appl. (9)81 (6) (2002) 567–602. · Zbl 1021.37044
[18] S. Kuksin and A. Shirikyan. Mathematics of Two-Dimensional Turbulence. Cambridge University Press, Cambridge, 2012. · Zbl 1333.76003
[19] A. Lasota and T. Szarek. Lower bound technique in the theory of a stochastic differential equation. J. Differential Equations231 (2) (2006) 513–533. · Zbl 1387.60100
[20] D. Martirosyan. Exponential mixing for the white-forced damped nonlinear wave equation. Evol. Equ. Control Theory3 (4) (2014) 645–670. · Zbl 1304.35430
[21] D. Martirosyan. Large deviations for stationary measures of stochastic nonlinear wave equation with smooth white noise. Comm. Pure Appl. Math.70 (9) (2017) 1754–1797. · Zbl 06760083
[22] J. C. Mattingly. Exponential convergence for the stochastically forced Navier–Stokes equations and other partially dissipative dynamics. Comm. Math. Phys.230 (3) (2002) 421–462. · Zbl 1054.76020
[23] C. Odasso. Exponential mixing for stochastic PDEs: The non-additive case. Probab. Theory Related Fields140 (1–2) (2008) 41–82. · Zbl 1137.60030
[24] L. Rey-Bellet and L.-S. Young. Large deviations in non-uniformly hyperbolic dynamical systems. Ergodic Theory Dynam. Systems28 (2) (2008) 587–612. · Zbl 1154.37331
[25] A. W. Roberts and D. E. Varberg. Convex Functions. Academic Press, New York, 1973. · Zbl 0271.26009
[26] L. Wu. Large and moderate deviations and exponential convergence for stochastic damping Hamiltonian systems. Stochastic Process. Appl.91 (2) (2001) 205–238. · Zbl 1047.60059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.